The Journal of Nonlinear Science and Applications  

 

 Volume4   Number2  (2011)

   
 

ON THE (p, q)-GROWTH OF ENTIRE FUNCTION SOLUTIONS OF HELMHOLTZ EQUATION

 

Author(s):  DEVENDRA KUMAR , Vol. 4  No. 2, (2011) pp. 92-101. 

   
  EXISTENCE OF GLOBAL SOLUTIONS FOR IMPULSIVE FUNCTIONAL DIFFERENTIAL EQUATIONS WITH NONLOCAL CONDITIONS
 

Author(s):  S. SIVASANKARAN, M. MALLIKA ARJUNAN, V. VIJAYAKUMAR, Vol. 4  No. 2, (2011) pp. 102-114. 

   
 

CONDITIONING OF THREE-POINT BOUNDARY VALUE PROBLEMS ASSOCIATED WITH FIRST ORDER MATRIX LYAPUNOV SYSTEMS

 

Author(s):  M.S.N. MURTY, D. ANJANEYULU, G. SURESH KUMAR, Vol. 4  No. 2, (2011) pp. 115-125. 

   

 

A NEW REGULARITY CRITERION FOR THE NAVIER-STOKES EQUATIONS

 

Author(s):  HU YUE, WU-MING LI, Vol. 4  No. 2, (2011) pp. 126-129. 

   

 

PROOFS OF THREE OPEN INEQUALITIES WITH POWER-EXPONENTIAL FUNCTIONS

 

Author(s):  VASILE CIRTOAJE, Vol. 4  No. 2, (2011) pp. 130-137. 

   

 

EXISTENCE RESULTS FOR IMPULSIVE SYSTEMS WITH NONLOCAL CONDITIONS IN BANACH SPACES

 

Author(s):  V. KAVITHA, M. MALLIKA ARJUNAN, C. RAVICHANDRAN, Vol. 4  No. 2, (2011) pp. 138-151. 

 

 

 

CONTROLLABILITY OF IMPULSIVE QUASI-LINEAR FRACTIONAL MIXED VOLTERRA-FREDHOLM-TYPE INTEGRODIFFERENTIAL EQUATIONS IN BANACH SPACES

 

Author(s):  V. KAVITHA, M. MALLIKA ARJUNAN, Vol. 4  No. 2, (2011) pp. 152-169. 

 

 

 

ON A CERTAIN CLASS OF HARMONIC MULTIVALENT FUNCTIONS

 

Author(s):  SAURABH PORWAL, POONAM DIXIT, VINOD KUMAR, Vol. 4  No. 2, (2011) pp. 170-179. 

 

 

   © 2008 - 2011TJNSA